RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 6, Issue 3  


Special $C$-equivalences of finite one-sided invertible quasigroups
M. M. Glukhov, Kh. S. Rasulov
3
Generation of rational numbers by probabilistic switching $\pi$-nets
R. M. Kolpakov
18
Recurrence relations and enumeration interpretations of some combinatorial numbers and polynomials
O. V. Kuz'min
39
Properties of bent functions of $q$-valued logic over finite fields
A. S. Ambrosimov
50
On realization of partitions of sets by circuits of functional elements
I. A. Vikhlyantsev
61
Coding of stochastic context-free languages with unique derivation
L. P. Zhil'tsova
73
On the nonhomogeneity index of graphs of polytopes
N. F. Samatova
89
On the random covering of a circle: a discrete model
G. I. Ivchenko
94
On the height of the trunk of random rooted trees
V. A. Vatutin
110
Ergodicity of a conservative communications network
D. D. Botvich, A. A. Zamyatin
122
Lower bounds for the sums of the characters of polynomials over finite fields
M. M. Glukhov
136
Properties of matrices over a commutative ring that are associated with the similarity relation
T. G. Gazaryan
143

Information
Review of a book, A. D. Barbour, L. Holst, and S. Janson “Poisson Approximation”
V. G. Mikhailov
154
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019